| Model Number |
ALLURA XPER FD10 OR TABLE |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported to philips that fluoroscopy stopped working intermittently.The issue was found during clinical use.No harm has been reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the system had an intermediate fluoro issue.A review of the system log file showed that both converters had short circuits.As a part of repair activity, the fse replaced the converter.After that, the system was returned to use in good working order.These codes were updated based on investigation outcome.Evaluation method code grid was corrected.